MathSciNet Relay Station
MathSciNet bibliographic data
MR1973285 35J60 (35B20 35J20)
Felli, Veronica; Schneider, Matthias Perturbation results of critical elliptic equations of Caffarelli-Kohn-Nirenberg type. J. Differential Equations 191 (2003), no. 1, 121–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement